# SDR ASAA2016010914930

- Difficulty date: January 9, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261057
- Condition: Cracked
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT PIT FLOOR PANEL 140BF CRACKED IN 2 AREAS.  ACFT GROUNDED. FABRICATED AFT PIT FLOOR PANEL 140BF IAW BAC DWG 453A2610, REV C ALODINED &  PRIMED IAW SRM 51-20-01.
